MathSciNet Relay Station
MathSciNet bibliographic data
MR436169 (55 #9119) 57D40
Brown, Edgar H., Jr.; Peterson, Franklin P. On immersions of $n$-manifolds. Advances in Math. 24 (1977), no. 1, 74–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement